Sluggish. That is the definition I would use. Like walking under water, or through mud, or like swimming fully clothed.
I am tapering off the anti-depressant. I will start the new one soon. I feel as if my body is someone else's. I wake in the mornings and am disappointed that He didn't take me during the night. I am not ungrateful for His mercy; I'm just so very tired of fighting this.
Not sure if it is the tapering of the Cymbalta or just the fact it is no longer working, but my body has never felt this bad. My brain has something going on that I can only describe as electrical "zaps". The nausea, the dizziness, the panicky feeling.
He did give me Klonipin to tide me over until the tapering is done - it doesn't soothe the anxiety - it only makes me feel "out-of-control" and extremely sleepy.
He increased the Lamictal - to "keep me between the ditches" was how he described it.
You know I don't even remember who I was when I was "normal".